# SDR SIMA20140907006

- Difficulty date: September 7, 2014
- Submitted: September 16, 2014
- Operation: Air carrier
- Aircraft: N533AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10311
- Aircraft time: 10,799 hours, 6,886 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Condition: Unsecure
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP ADVISED THEY OBSERVED PCA DOOR DANGLING BY ITS LANYARD AS ACFT TAXIED TO THE GATE.  EVIDENCE OF SOME DENTS IN THAT AREA.  MULTIPLE DENTS TO LOWER SKIN PANEL BETWEEN FS 1000 - 1049 & STRINGERS 21R - 27R.  REPAIRED IAW ERS-CR-53MR-721.  TDMI RESTORED. REFER TO AML PAGE 3651407 ITEM 2.
